3

This is a very interesting, yet tricky, question. The reason you must stop taking the minocycline is because of the interaction between tetracyclines (minocycline) and vitamin A (Retinoic acid) derivatives (isotretinoin/Accutane) causes a pseudotumor cerebri also known as increased intracranial pressure, which can be deadly. Now when taking spironolactone ...


2

When someone is considering to take 2 drugs both of which can have severe side effects, he/she should discuss this with a doctor, so this part of the question CANNOT be properly answered here. Mirena can actually cause acne: 1. Mirena side effects (Drugs.com) The most commonly reported adverse effects are alterations of menstrual bleeding patterns, nausea, ...


1

To clarify the block quotes you posted, muscle soreness is a rare negative side effect of isotretinoin. It is believed that the effects of isotretinoin depend on the cumulative dose you have received (so, a high dose for a shorter period of time would be similar to a low dose for a longer period of time). The first block quote you are asking about is saying ...


Only top voted, non community-wiki answers of a minimum length are eligible